# SDR VNAA2009083000007

- Difficulty date: August 24, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 12,696 hours, 13,361 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 706010
- Part serial: 359
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 4,308 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED IN CLT AN UNCOMMANDED STAB TRIM MOVEMENT DURING TAKEOFF ROLL, CREATING A TAKEOFF CONFIG WARNING.  THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE, WITHOUT INCIDENT.  MAINTENANCE INSPECTED PER AIRCRAFT MAINTENANCE MANUAL AND REMOVED AND REPLACED THE HORZ STAB TRIM CTRL UNIT.  OPERATIONAL CHECKS WERE DONE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT RELEASED FOR SERVICE.
